Acta Mathematicae Applicatae Sinica

, Volume 10, Issue 1, pp 102–106 | Cite as

Oscillation of solutions of hyperbolic equations of neutral type

  • Yu Yuanhong 
  • Cui Baotong 
Study Bulletin


Hyperbolic Equation Math Application Neutral Type 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. [1]
    Mishev, D.P and D.D. Bainov, Oscillation Properties of the Solutions of a Class of Hyperbolic Equations of Neutral Type,Funkcialaj Ekvacioj,29 (1986), 213–218.Google Scholar
  2. [2]
    Mishev, D.P. and D.D. Bainov, Oscillation of the Solutions of Parabolic Differential Equations of Neutral Type,Appl. Math. Comput.,28 (1988), 97–111.Google Scholar
  3. [3]
    Yoshida, N., Forced Oscillations of Solutions of Parabolic Equations,Bull. Austral. Math. Soc.,36 (1987), 289–294.Google Scholar
  4. [4]
    Georgiou, D. and K. Kreith, Functional Characteristic Initial Value Problems,J. Math. Anal. Appl.,107 (1985), 414–424.Google Scholar
  5. [5]
    Wei Junjie, Oscillation of Second Order Delay Differential Equations,Ann. Diff. Eqs.,4:4 (1988), 473–478.Google Scholar

Copyright information

© Science Press, Beijing, China and Allerton Press, Inc., New York, U.S.A. 1994

Authors and Affiliations

  • Yu Yuanhong 
    • 1
  • Cui Baotong 
    • 2
  1. 1.Institute of Applied Mathematicsthe Chinese Academy of SciencesBeijingChina
  2. 2.Binzhou Normal CollegeBinzhouChina

Personalised recommendations